MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-11 - equi, hum stem prim, press fit 11mm: (b)(6).300-10-15 - equi replicator plate 1.5mm o/s: (b)(6).300-20-02 - equi sq torqe define screw drive kit: (b)(6).310-01-47 - equi, hume head short, 47mm (beta): (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient, who had a left anatomic shoulder replacement, underwent a revision procedure approximately 3 years 4 months post the initial procedure.The patient consulted the surgeon regarding shoulder instability due to a subscapularis repair failure.Revision surgery was planned to change the anatomic shoulder to a reverse.During the humeral head removal step, the insitu humeral stem came out.Subsequently a full revision was performed replacing all implants.There were no complications for the patient.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return as they were discarded.Device images were provided.The cage glenoid was observed to be fractured.Two of the pegs were broken off the main construct.No further information.This is 1 of 2 reports for this event.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23688930
Report Number1038671-2025-03468
Device Sequence Number5865701
Product Code KWS
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale